[Review] Gregory K. Miller: Probability: modeling and applications to random processes

Haigh, John (2007) [Review] Gregory K. Miller: Probability: modeling and applications to random processes. American Statistician, 61 (3). pp. 276-277. ISSN 0003-1305

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: John Haigh
Date Deposited: 06 Feb 2012 19:28
Last Modified: 30 Aug 2012 23:34
URI: http://sro.sussex.ac.uk/id/eprint/20727
📧 Request an update